# SDR AALA202404101476

- Difficulty date: April 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 64,856 hours, 26,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Seat 23c
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT PATH LIGHT ON SEAT 23C IS DETACHED, HANGING LOOSE.**SUPPLEMENTAL REPORT FOR (AALA202404081476): REMOVED AND REPLACED EMERGENCY LIGHT SHROUD HOUSING AT SEAT 23C. PER CMM 25-23-67**(CLOSED).
